Alert archive / Utah / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 65, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Sep 14, 2009, 2:00 PM MDT for Davis County, Morgan County, Salt Lake County, Utah. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 14, 2009, 2:00 PM MDT (20:00 UTC)
- Expired
- Sep 14, 2009, 2:27 PM MDT
- In force
- 27 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
Counties Davis County, UT, Morgan County, UT, Salt Lake County, UT
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 14, 2:00 PM MDT | TSTM WND DMG | Layton, UT | TREES BLOWN DOWN |
| Sep 14, 2:30 PM MDT | TSTM WND DMG | Layton, UT | TREES BLOWN DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 14, 11:17 AM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 8.0 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 89 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 2249 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KSLC 142000 SVRSLC UTC011-029-035-142045- /O.NEW.KSLC.SV.W.0065.090914T2000Z-090914T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 200 PM MDT MON SEP 14 2009 THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN DAVIS COUNTY IN UTAH SOUTHWESTERN MORGAN COUNTY IN UTAH WESTERN SALT LAKE COUNTY IN UTAH * UNTIL 245 PM MDT * AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WEST VALLEY CITY...AND MOVING NORTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SALT LAKE CITY AROUND 210 PM MDT... NORTH SALT LAKE AROUND 215 PM MDT... WOODS CROSS AND BOUNTIFUL AROUND 220 PM MDT... CENTERVILLE AROUND 225 PM MDT... FARMINGTON AND KAYSVILLE AROUND 235 PM MDT... 8 MILES SOUTHEAST OF LAYTON AROUND 240 PM MDT... THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 78 AND 128. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT MONDAY EVENING FOR CENTRAL UTAH. && LAT...LON 4114 11196 4095 11161 4056 11195 4063 11217 TIME...MOT...LOC 2000Z 203DEG 30KT 4072 11198 $$ MERRILL
1 follow-up statement
000 WWUS55 KSLC 142027 SVSSLC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 227 PM MDT MON SEP 14 2009 UTC011-029-035-142036- /O.CAN.KSLC.SV.W.0065.000000T0000Z-090914T2045Z/ MORGAN UT-SALT LAKE UT-DAVIS UT- 227 PM MDT MON SEP 14 2009 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DAVIS...WESTERN SALT LAKE AND SOUTHWESTERN MORGAN COUNTIES IS CANCELLED... THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER SEVERE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT MONDAY EVENING FOR CENTRAL UTAH. LAT...LON 4114 11196 4095 11161 4056 11195 4063 11217 TIME...MOT...LOC 2026Z 203DEG 30KT 4092 11187 $$ MERRILL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 9:47 AM MDT, 4 hours 13 minutes earlier.
Area forecast discussion, Sep 14, 9:47 AM MDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 947 AM MDT MON SEP 14 2009 .SYNOPSIS...A PACIFIC LOW PRESSURE SYSTEM WILL MOVE INTO THE GREAT BASIN TODAY...AND LINGER THROUGH MID-WEEK. A DRIER AIRMASS IS EXPECTED TO RETURN FOR THE LATTER PORTION OF THE WEEK INTO THE UPCOMING WEEKEND. && .DISCUSSION...THE DESERT SOUTHWEST IS ALREADY SEEING ORGANIZED THUNDERSTORM DEVELOPMENT THIS MORNING ACROSS PORTIONS OF MILLARD AND BEAVER COUNTIES...AND JUST NOW OVER WESTERN TOOELE COUNTY. UPDATED EARLIER TO INCREASE POPS TO SCATTERED COVERAGE ACROSS WESTERN UTAH AS NEGATIVELY TILTED TROUGH BEGINS TO INTERACT WITH DEEP MOISTURE IN PLACE. GOOD UPPER DIFFLUENT FLOW COUPLED WITH THE LEFT EXIT REGION OF A 60 TO 70 KNOT JET IS PROVIDING DEEP LIFT AND OVER 30 KNOTS EFFECTIVE SHEAR ACROSS THAT REGION. ADDITIONALLY...OUTSIDE OF THE CONVECTION SKIES REMAIN MOSTLY CLEAR AND WILL ALLOW FOR STOUT SOLAR SUPPORT AIDING IN STRONG TO ISOLATED SEVERE CONVECTIVE DEVELOPMENT ACROSS THAT REGION. ZONE OF DEEPEST LIFT IS EXPECTED TO SPREAD NORTH AND EAST OVER CENTRAL AND NORTHERN UTAH BY EARLY AFTERNOON. EXPECT CLOUD COVER TO INCREASE RAPIDLY ACROSS THE STATE...SO LOSS OF SOLAR INFLUENCE MAY DIMINISH SEVERE POTENTIAL...BUT AREAL EXTENT OF SHOWERS AND STORMS IS EXPECTED TO INCREASE. WILL BE MONITORING FLASH FLOOD PRONE TERRAIN CLOSELY THROUGH THE DAY AS PWATS OF .75 TO 1 INCH WILL SUPPORT LOCALLY HEAVY RAINERS. ADDITIONALLY...DYNAMIC INFLUENCE OF TROUGH AS IT SLOWS AND CLOSES OFF MAY PRODUCE TRAINING ACTIVITY OVER NORTHCENTRAL THROUGH SOUTHERN UTAH. UPDATED TO BUMP UP POPS ACROSS THE WEST. PREVIOUS DISCUSSION FOLLOWS... UPPER LOW TO SLOWLY TREK EASTWARD TONIGHT THROUGH TUESDAY MORNING...AND THUS ANTICIPATE SHOWER/THUNDERSTORM ACTIVITY TO PERSIST THROUGHOUT MUCH OF THE OVERNIGHT HOURS. WITH UPPER LOW OVERHEAD TUESDAY ANTICIPATE ANOTHER DAY OF FAIRLY WIDESPREAD SHOWER/THUNDERSTORM COVERAGE ACROSS MUCH OF THE AREA. 00Z MODELS ARE SUGGESTING THIS UPPER LOW WILL SLOWLY MIGRATE SOUTHWARD OUT OF UT AND INTO AZ/NM DURING THE WED/THURS TIMEFRAME. AS SUCH HAVE GONE WITH A DIMINISHING TREND IN POPS FROM NORTH TO SOUTH DURING THIS TIME. IN THE WAKE OF THIS WAVE A GENERALLY DRY WESTERLY FLOW LOOKS TO SET UP FOR LATE IN THE WEEK THROUGH MUCH OF THE UPCOMING WEEKEND. A MID LEVEL RIDGE LOOKS TO BECOME ESTABLISHED ALONG THE WEST COAST BY EARLY NEXT WEEK ALLOWING FOR A DRY NORTHWEST FLOW ACROSS THE REGION. && .AVIATION...VFR CONDITIONS ARE EXPECTED TODAY AT THE SLC TERMINAL. WINDS SHOULD BE SOUTHERLY THROUGHOUT THE DAY...BECOMING GUSTY THIS MORNING. SHOWERS AND THUNDERSTORMS WILL LIKELY IMPACT THE TERMINAL THIS AFTERNOON AFTER 19Z...AND THESE COULD RESULT IN OCCASIONAL ERRATIC WINDS...HAIL AND BRIEF HEAVY RAIN. && .FIRE WEATHER...NOT FOUND IN SLCAFDSLC. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && PUBLIC...MERRILL AVIATION...STRUTHWOLF FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Sep 14, 4:34 AM MDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 434 AM MDT MON SEP 14 2009 UTZ001>016-019>021-517-518-WYZ021-151200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 434 AM MDT MON SEP 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK AREA THIS AFTERNOON AND EVENING AS A PACIFIC STORM SYSTEM MOVES INTO THE GREAT BASIN. A FEW OF THESE STORMS MAY BECOME STRONG TO SEVERE...WITH HAIL AND STRONG WINDS POSSIBLE. THE POTENTIAL ALSO EXISTS FOR LOCALLY HEAVY RAINFALL WITH THESE STORMS...WHICH MAY ALLOW FOR LOCALIZED FLASH FLOODING ACROSS FLOOD PRONE AREAS OF SOUTHERN UTAH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THIS STORM SYSTEM WILL LINGER ACROSS THE REGION TUESDAY THROUGH WEDNESDAY...ALLOWING FOR ADDITIONAL SHOWERS AND THUNDERSTORMS EACH DAY. A DRIER AIRMASS IS EXPECTED TO RETURN TO THE REGION DURING THE LATER PORTION OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Local storm report, Sep 14, 10:43 AM MDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1030 AM MDT MON SEP 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM NON-TSTM WND GST NW TOOELE 40.73N -114.03W
09/15/2009 M60 MPH WENDOVER WENDOVER ASOSLocal storm report, Sep 14, 11:07 AM MDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1106 AM MDT MON SEP 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM TSTM WND GST NW TOOELE 40.73N -114.03W
09/15/2009 M60 MPH WENDOVER WENDOVER ASOSSpecial weather statement, Sep 14, 11:52 AM MDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1152 AM MDT MON SEP 14 2009 UTZ004-006>010-141845- SOUTHERN WASATCH FRONT UT-WASATCH MOUNTAIN VALLEYS UT-WASATCH MOUNTAINS I-80 NORTH UT-WASATCH MOUNTAINS SOUTH OF I-80 UT-WASATCH PLATEAU/BOOK CLIFFS UT-WESTERN UINTA MOUNTAINS UT- 1152 AM MDT MON SEP 14 2009 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SALT LAKE...NORTHWESTERN WASATCH...SOUTHWESTERN SUMMIT AND NORTHERN UTAH COUNTIES UNTIL 1245 PM MDT... AT 1148 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PROVO...MOVING NORTHEAST AT 25 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM. A WIND GUST OF 42 MPH WAS REPORTED IN PROVO ASSOCIATED WITH THIS CELL. * LOCATIONS IMPACTED INCLUDE... MT TIMPANOGOS... SUNDANCE... WALLSBURG... CHARLESTON... MIDWAY... HEBER CITY... ALTA AND SNOWBIRD... BRIGHTON... HAILSTONE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4078 11156 4065 11114 4018 11153 4027 11181 TIME...MOT...LOC 1751Z 203DEG 20KT 4030 11159 MERRILL
Local storm report, Sep 14, 12:45 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1245 PM MDT MON SEP 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM TSTM WND GST WENDOVER 40.74N 114.02W
09/14/2009 M60 MPH TOOELE UT AWOS
1215 PM TSTM WND GST 1 ESE DUGWAY 40.23N 112.73W
09/14/2009 M59 MPH TOOELE UT MESONET
ENGLISH VILLAGE MESONET
&&
GMERRILLSpecial weather statement, Sep 14, 12:54 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1254 PM MDT MON SEP 14 2009 UTZ006>010-142000- WASATCH MOUNTAIN VALLEYS UT-WASATCH MOUNTAINS I-80 NORTH UT-WASATCH MOUNTAINS SOUTH OF I-80 UT-WASATCH PLATEAU/BOOK CLIFFS UT-WESTERN UINTA MOUNTAINS UT- 1254 PM MDT MON SEP 14 2009 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASATCH...WESTERN SUMMIT AND NORTHERN UTAH COUNTIES UNTIL 200 PM MDT... AT 1251 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTH OF HEBER CITY...MOVING NORTH AT 20 MPH. PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THIS STORM. A WIND GUST OF 55 MPH WAS MEASURED ALONG UTAH STATE HIGHWAY 248 BETWEEN US 40 AND KAMAS FROM A SIMILAR STORM. * LOCATIONS IMPACTED INCLUDE... WALLSBURG... CHARLESTON... HEBER CITY AND MIDWAY... HAILSTONE AND WOODLAND... FRANCIS... KAMAS AND MARION... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4096 11139 4098 11095 4024 11129 4026 11157 TIME...MOT...LOC 1852Z 191DEG 15KT 4032 11140 MERRILL
Local storm report, Sep 14, 1:10 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
110 PM MDT MON SEP 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND GST 4 NE VERNON 40.13N 112.39W
09/14/2009 M64.00 MPH TOOELE UT MESONET
VERNON HILL
&&
GMERRILLThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 9:05 AM MDT | Special Weather Statement | SLC | Beaver | 40 min |
| Sep 14, 9:41 AM MDT | Severe Thunderstorm Warning | SLC | Millard | 49 min |
| Sep 14, 9:59 AM MDT | Special Weather Statement | SLC | 31 min | |
| Sep 14, 10:20 AM MDT | Severe Thunderstorm Warning | SLC | Millard | 40 min |
| Sep 14, 10:23 AM MDT | Severe Thunderstorm Warning | SLC | Beaver, Millard | 52 min |
| Sep 14, 10:24 AM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 36 min |
| Sep 14, 11:04 AM MDT | Severe Thunderstorm Warning | SLC | Juab, Millard | 26 min |
| Sep 14, 11:29 AM MDT | Severe Thunderstorm Warning | SLC | Juab, Millard, Tooele | 46 min |
| Sep 14, 11:52 AM MDT | Special Weather Statement | SLC | Wasatch | 53 min |
| Sep 14, 12:12 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele, Utah | 48 min |
| Sep 14, 12:15 PM MDT | Severe Thunderstorm Warning | SLC | Beaver, Millard | 45 min |
| Sep 14, 12:32 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 43 min |
| Sep 14, 12:54 PM MDT | Special Weather Statement | SLC | Wasatch | 66 min |
| Sep 14, 12:54 PM MDT | Severe Thunderstorm Warning | SLC | Beaver, Millard | 20 min |
| Sep 14, 12:57 PM MDT | Severe Thunderstorm Warning | SLC | Millard | 48 min |
| Sep 14, 1:08 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Salt Lake, Tooele, Utah, Weber | 52 min |
| Sep 14, 1:28 PM MDT | Severe Thunderstorm Warning | SLC | Kane | 47 min |
| Sep 14, 1:57 PM MDT | Flash Flood Warning | SLC | Kane | 4 hr |
| Sep 14, 2:09 PM MDT | Severe Thunderstorm Warning | SLC | Kane | 66 min |
| Sep 14, 2:50 PM MDT | Special Weather Statement | SLC | Tooele | 55 min |
| Sep 14, 3:00 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Duchesne, Utah, Wasatch | 45 min |
| Sep 14, 3:37 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Emery | 53 min |
| Sep 14, 3:46 PM MDT | Severe Thunderstorm Warning | SLC | Duchesne | 44 min |
| Sep 14, 4:00 PM MDT | Severe Thunderstorm Warning | SLC | Garfield | 45 min |
| Sep 14, 4:08 PM MDT | Severe Thunderstorm Warning | SLC | Emery, Juab, Sanpete | 35 min |
| Sep 14, 4:17 PM MDT | Severe Thunderstorm Warning | SLC | Emery, Wayne | 43 min |
| Sep 14, 4:28 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Emery | 24 min |
| Sep 14, 4:30 PM MDT | Severe Thunderstorm Warning | SLC | Duchesne | 60 min |
| Sep 14, 4:30 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache, Davis, Morgan, Salt Lake, Tooele and 1 more | 75 min |
| Sep 14, 4:39 PM MDT | Severe Thunderstorm Warning | SLC | Garfield | 51 min |
| Sep 14, 4:44 PM MDT | Areal Flood Advisory | SLC | Garfield | 2 hr |
| Sep 14, 4:48 PM MDT | Areal Flood Advisory | SLC | Wayne | 3 hr |
| Sep 14, 4:56 PM MDT | Severe Thunderstorm Warning | SLC | Emery | 49 min |
| Sep 14, 5:07 PM MDT | Special Weather Statement | SLC | Utah | 38 min |
| Sep 14, 5:23 PM MDT | Severe Thunderstorm Warning | SLC | Garfield, Wayne | 15 min |
| Sep 14, 5:42 PM MDT | Severe Thunderstorm Warning | SLC | Emery | 48 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.